General Letters in Mathematics

Volume 6 - Issue 1 (3) | PP: 16 - 27 Language : English
DOI : https://doi.org/10.31559/glm2019.6.1.3
482
31

Topological Group Via Operations defined on α-Open Sets

Hariwan Z. Ibrahim ,
Alias B. Khalaf
Received Date Revised Date Accepted Date Publication Date
8/12/2018 21/2/2019 8/4/2019 9/6/2019
Abstract
In this paper, we begin the study of β-α-continuous multiplication map. Here we begin by stating some properties of β-α-continuous multiplication and define the β-α-continuity of the inversion map as well. We then introduce the concept of β-α-topological groups and we go over some important theorems and examples of such spaces.


How To Cite This Article
, H. Z. I. & , A. B. K. (2019). Topological Group Via Operations defined on α-Open Sets . General Letters in Mathematics, 6 (1), 16-27, 10.31559/glm2019.6.1.3

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.